# SDR YENA2024021500270

- Difficulty date: February 12, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 388
- Aircraft time: 34,483 hours, 22,915 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116405
- Part serial: K0306
- Condition: Failed
- Location: Hyd System
- Part time: 41,224 hours, 27,339 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#319, JFK-ATL. (AIRCRAFT DECLARED AN EMERGENCY INTO ATL) 'ENROUTE- EDP HYD 2 FAIL, LATER THE HYD2 QTY FELL TO ZERO WITH LO QTY EICAS. HYD 2 LO PRESS EICAS AND COMPLETE LOSS OF HYD SYS 2 QRH WAS FOLLOWED;SERVICED HYD SYS 2 IAW AMM 12-12-01. REMOVED AND REPLACED ENG 2 EDP IAW AMM 29-11-01. LEAK AND OPS CHECK GOOD. REMOVED AND REPLACED HYD SYS 2 PRESS AND CASE- DRAIN FILTERS IAW AMM 29-11-05. REF L/P3937904, ITEM 1 (REMOVED AND REPLACED #2 AC MOTOR DRIVEN HYDRAULIC PUMP IN REF TO AMM 29-11-02. OPS CAND LEAK CHECK GOOD) FOR HYD SYS 2 AC MOTOR DRIVEN PUMP. ACCOMPLISHED ISNP FOR EDP AFTER DRY OPERATION IAW AMM 05-50-23. PERFORMED INSP FOR L/G FREE- FALL CONDITION IAW AMM 05-50-14.'
